English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Formulas for Lagrangian and orthogonal degeneracy loci; Q˜-polynomial approach.

Pragacz, P., & Rataijski, J. (1997). Formulas for Lagrangian and orthogonal degeneracy loci; Q˜-polynomial approach. Compositio Mathematica, 107, 11-87.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Pragacz, P.1, Author           
Rataijski, J., Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s):
 Dates: 1997
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Internal
 Identifiers: eDoc: 136895
Other: 28982
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Compositio Mathematica
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 107 Sequence Number: - Start / End Page: 11 - 87 Identifier: -